# SDR ASAA2016092018090

- Difficulty date: September 20, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 31,784 hours, 9,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: BACS12ER08K6
- Condition: Sheared
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN FROM INSIDE OR OUTSIDE.  OPEN DOOR HANDLE, DOOR DROPS INTO THE HOLE WITH NO ROTATION, APPEARS TO BE AN ISSUE WITH UPPER GUIDE ARM. ACFT GROUNDED.  FOUND L1 DOOR GUIDE ARM LOWER RADIUS LINK DISCONNECTED FROM PIVOT PIN DUE TO SHEARED KEY WASHER RETENTION SCREW.  REPLACED PIVOT PIN, KEY WASHER, AND RETENTION SCREW IAW AMM 52-11-21-400-802 PARAGRAPH 3.G.(4). DOOR OPS CHECKS NORMAL.
